# SDR SWAA2020102124140

- Difficulty date: October 19, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 60,901 hours, 30,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT DOORWAY LINING; AFT LT ESCAPE SLIDE; AND AFT LEFT AISLE EMERGENCY EXIT LIGHTS INOPERABLE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1673, PER AMM 33-51-06.  OPERATIONS CHECK GOOD.
